# SDR SWAA2021081392885

- Difficulty date: June 17, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8637A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42523
- Aircraft time: 21,417 hours, 9,425 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727c-727f
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY; Z-ANGLE AT BS727C TO BS 727F HAS CORROSION; LBL22; WL154 / REMOVED CORROSION FROM AFT CARGO L/H Z-ANGLE STA. 727C-727F ORIG 'T' 0.040' REMOVED 0.015' REMAINING 0.025' OUT OF LIMITS IAW SRM 53-00-53-1A-2. REPAIRED Z-ANGLE ON W/O Y230393 (41201-1600-0006) P/N 146A2705-31
